An effective p-adic analogue of a theorem of Thue

J. Coates

Acta Arithmetica (1969)

  • Volume: 15, Issue: 3, page 279-305
  • ISSN: 0065-1036

How to cite


Coates, J.. "An effective p-adic analogue of a theorem of Thue." Acta Arithmetica 15.3 (1969): 279-305. <>.

author = {Coates, J.},
journal = {Acta Arithmetica},
language = {eng},
number = {3},
pages = {279-305},
title = {An effective p-adic analogue of a theorem of Thue},
url = {},
volume = {15},
year = {1969},

AU - Coates, J.
TI - An effective p-adic analogue of a theorem of Thue
JO - Acta Arithmetica
PY - 1969
VL - 15
IS - 3
SP - 279
EP - 305
LA - eng
UR -
ER -

Citations in EuDML Documents

  1. Ha Huy Khoai, Sur le théorème de Morera p -adique
  2. R. Tijdeman, On integers with many small prime factors
  3. Michel Waldschmidt, Minorations effectives de formes linéaires de logarithmes (aperçu historique)
  4. T. N. Shorey, Some applications of linear forms in logarithms
  5. Alfred J. Van der Poorten, Computing the lower bound for linear forms in logarithms
  6. Michel Waldschmidt, La méthode de Gel'Fond en théorie des nombres transcendants
  7. J. H. Evertse, K. Gyory, Effective finiteness results for binary forms with given discriminant
  8. P. Erdös, C. L. Steward, R. Tijdeman, Some diophantine equations with many solutions

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.